# SDR SWAA2016082655175

- Difficulty date: August 23, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 31,984 hours, 15,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT EMERGENCY EXIT SIGN LENS LOOSE.  R & R LENS IAW MM.
